Keyword Search:

Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A
Number of items: 1.


Abedi, Fakhreddin and Abu Hassan, Malik and Leong, Wah June (2010) A characterization of maximal Lyapunov function for stability of a nonlinear system. Advances in Theoretical and Applied Mathematics, 5 (2). pp. 237-246. ISSN 0973-4554; ESSN: 0974-0236

This list was generated on Fri Jul 21 04:13:00 2017 MYT.